# SDR DALA2021060303060

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,741 hours, 28,916 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 INITIAL INSPECTION: CORROSION ON FWD/RH STOP OF E/E ACCESS DOOR COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00373: FWD/RH STOP OF E/E ACCESS DOOR COMPARTMENT WAS REPAIRED PER ETI-57-21-255 REV. ORIG. AND ERA 591865-14 REV. ORIG. SECTION I. (1824105)
